# SDR SWAA2016090655478

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 51,237 hours, 23,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LAVATORY WALL EMERGENCY EXIT LIGHT BULB INOPERATIVE.   REPLACED THE BULB IAW AMM.
